MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 3/12MM; CONSTRAINED FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 3/12MM; CONSTRAINED FIXED TIBIAL INSERT
Model Number 02.09.0312H
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2021 lot 1907627: 15 items manufactured and released on 02-oct-2019.Expiration date: 2024-09-17.No anomalies found related to the problem.To date, 10 items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection (pathogen is unknown).About 6 months after the first revision surgery, the surgeon performed a washout and revised the poly and the surgery was completed successfully.The patient had a primary with competitor implant, medacta implant was implanted in the first revision.

Brand Name
GMK-HINGE FIXED TIBIAL INSERT SIZE 3/12MM
Common Device Name
CONSTRAINED FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12202385
Report Number3005180920-2021-00622
Device Sequence Number4225872
Product Code KRO
UDI-Device Identifier07630030825125
UDI-Public07630030825125
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/17/2024
Device Model Number02.09.0312H
Device Catalogue Number02.09.0312H
Device Lot Number1907627
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2021
Initial Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;